Dose metformin have side effects of loss of hair Im loosing hair?

Answers (2)

11 Jul 2011

There are a number of possible side effects with metformin. Hair loss, however, does not appear to be one of them. In clinical studies before metformin was approved, hair loss was not reported as either a common or rare side effect of the medication.

If you experience hair loss while taking metformin, talk to the doc. Depending on the severity of the hair loss, there are things that he/she may be able to do. If your symptoms continue to be bothersome, or if the doc believes metformin is causing your hair loss, he/she may recommend trying another medicine to treat your condition.

Votes: +0

29 Jul 2011

I've never encountered that side effect nor has anyone else I know that is on it. The only bothersome effect I experience is excessive flatulance. But I can live with it as it does do a good job handling my blood sugars. Are you under much stress? I do know excessive stress (good or bad) can cause hair loss. Good luck & I pray you find your answers.

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Polycystic Ovary Syndrome - Last year I went without a period for 7 months?

Last year I went without a period for 7 months. At first I thought I was pregnant, but by the 3rd month, I knew I wasn't. Finally my step mom ...

2 answers 25 Oct 2009

Polycystic Ovary Syndrome - does the metformin hcl tablet stop the mensturation?

if we r using metformin does the menses cycle stop(does we get period)

1 answer 9 Nov 2009

Need feedback for Meridia- anyone in my position?

I am a 26y/o female suffering from Polycystic Ovary Syndrome which has caused significantweight gain over the past 3 years. I was put on Metformin ...

1 answer 2 Sep 2010

Polycystic Ovary Syndrome - Hello just started metformin for pcos how long should the medication be?

... taken to help with having a baby,all test were normal

3 answers 11 Jul 2011